# SDR DALA2018060503809

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 67,188 hours, 49,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR SOUNDING UPON ARRIVAL IN ATL. NO SMOKE FOUND. REPLACED AFT LEFT SMOKE DETECTOR PER AMM 26-21.
